# SDR AWXA200300409

- Difficulty date: March 31, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 45,504 hours, 19,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53570303206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A .125 INCH CRACK WAS FOUND AT THE SIXTH FASTENER HOLE DOWN ON FRAME 39, BETWEEN STR 14-15 LT.  MAINTENANCE CUT OUT DAMAGED SECTION OF FRAME 39 BETWEEN STR 14-15 LT; FABRICATED A REPAIR ANGLE AND FILLER; INSTALLED REPAIR PARTS IAW AWA EO 53-14-20.
